# SDR ASOA2013070908582

- Difficulty date: June 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,988 hours, 17,412 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GALLEY FITTING AT RBL 21 FLOOR SUPPORT BETWEEN FS 280 - 295 HAS DEEP CORROSION.   R & R GALLEY FITTING IAW SRM 51-42-21-001-001.
